# SDR SIMA201129702

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 29,325 hours, 27,539 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fcu
- Part number: 367934002
- Part serial: 465
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4154 THE CREW REPORTED THAT WHILE REACHING CRUISE ALT SELECTED CRZ TRUST RATING APPROX 20 SEC LATER EICAS WARNING FUEL 1 LO LEVEL CAUTION FUEL IMBALANCE.  EICAS INDICATED NR 1 ENG 0 PPH 0 LBS FUEL.  MFD FUEL PG INDICATED TANK 1 0LBS.  FMS FUEL PAGE INDICATED TANK 1 0LBS.  FMS FUEL PAGE INDICATED ONLY AVAILABLE FUEL WAS WHAT WAS IN THE NR 2 FUEL TANK.  ALL COCKPIT INDICATIONS WERE ONLY FUEL ON BOARD WAS WHAT THE NR 2 TANK HAD AVAILABLE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO FWA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FUEL CONDITIONING UNIT IAW  EMB 145 AMM  28-41-01.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
